Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bulging eyes, rapid heart beats, stress, drowsiness with minor chest pain on smoking weed. Taken plenty of fluids. How can I overcome this?

hello Dr ..Yest i tried weed for the first time and i had my worst night yest ..I had bulging eyes and my heart started beating faster than ever ,with too much stress on my brain and was dozing.Well i had lots of water yesterday which made me pee now n than ,and had orange juice too..but still today m better than yest but m still havin minor chest pain and anxiety ..please help he as i will never touch weed in my life again..
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, all of the symptoms you are describing are common side effects from smoking cannabis, it raises blood pressure which elevates heart rate sometimes causing palpitations. If cannabis is causing anxiety or paranoia then you should not use it, these symptoms will disappear as long as you stay away from the drug.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor